VOL. 43 · NO. 1 | February, 1972
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 43 (1), (February, 1972)
No abstract available
Articles
H. L. Gray, T. A. Watkins, J. E. Adams
Ann. Math. Statist. 43 (1), 1-30, (February, 1972) DOI: 10.1214/aoms/1177692697
R. G. Miller Jr., Pranab Kumar Sen
Ann. Math. Statist. 43 (1), 31-41, (February, 1972) DOI: 10.1214/aoms/1177692698
Charles H. Kraft, Constance van Eeden
Ann. Math. Statist. 43 (1), 42-57, (February, 1972) DOI: 10.1214/aoms/1177692699
Marc Noe
Ann. Math. Statist. 43 (1), 58-64, (February, 1972) DOI: 10.1214/aoms/1177692700
Melvin N. Woinsky
Ann. Math. Statist. 43 (1), 65-73, (February, 1972) DOI: 10.1214/aoms/1177692701
D. Landers
Ann. Math. Statist. 43 (1), 74-83, (February, 1972) DOI: 10.1214/aoms/1177692702
Eugene F. Schuster
Ann. Math. Statist. 43 (1), 84-88, (February, 1972) DOI: 10.1214/aoms/1177692703
R. R. Read
Ann. Math. Statist. 43 (1), 89-95, (February, 1972) DOI: 10.1214/aoms/1177692704
Glen Meeden
Ann. Math. Statist. 43 (1), 96-101, (February, 1972) DOI: 10.1214/aoms/1177692705
James Hannan, J. S. Huang
Ann. Math. Statist. 43 (1), 102-112, (February, 1972) DOI: 10.1214/aoms/1177692706
Michael Woodroofe
Ann. Math. Statist. 43 (1), 113-122, (February, 1972) DOI: 10.1214/aoms/1177692707
M. W. J. Layard
Ann. Math. Statist. 43 (1), 123-141, (February, 1972) DOI: 10.1214/aoms/1177692708
No abstract available
Lalitha Sanathanan
Ann. Math. Statist. 43 (1), 142-152, (February, 1972) DOI: 10.1214/aoms/1177692709
Melvin J. Hinich, Paul Shaman
Ann. Math. Statist. 43 (1), 153-169, (February, 1972) DOI: 10.1214/aoms/1177692710
R. H. Farrell
Ann. Math. Statist. 43 (1), 170-180, (February, 1972) DOI: 10.1214/aoms/1177692711
Timothy J. Killeen, Thomas P. Hettmansperger, Gerald L. Sievers
Ann. Math. Statist. 43 (1), 181-192, (February, 1972) DOI: 10.1214/aoms/1177692712
No abstract available
Robert H. Berk
Ann. Math. Statist. 43 (1), 193-204, (February, 1972) DOI: 10.1214/aoms/1177692713
F. S. Gordon, A. M. Mathai
Ann. Math. Statist. 43 (1), 205-229, (February, 1972) DOI: 10.1214/aoms/1177692714
No abstract available
R. J. Tomkins
Ann. Math. Statist. 43 (1), 230-235, (February, 1972) DOI: 10.1214/aoms/1177692715
Aidan Sudbury, Peter Clifford
Ann. Math. Statist. 43 (1), 236-241, (February, 1972) DOI: 10.1214/aoms/1177692716
J. Keilson, F. W. Steutel
Ann. Math. Statist. 43 (1), 242-250, (February, 1972) DOI: 10.1214/aoms/1177692717
J. Mineka
Ann. Math. Statist. 43 (1), 251-259, (February, 1972) DOI: 10.1214/aoms/1177692718
A. P. Dempster
Ann. Math. Statist. 43 (1), 260-272, (February, 1972) DOI: 10.1214/aoms/1177692719
Stanley Sawyer
Ann. Math. Statist. 43 (1), 273-284, (February, 1972) DOI: 10.1214/aoms/1177692720
Christopher Preston
Ann. Math. Statist. 43 (1), 285-292, (February, 1972) DOI: 10.1214/aoms/1177692721
N. A. Weiss
Ann. Math. Statist. 43 (1), 293-302, (February, 1972) DOI: 10.1214/aoms/1177692722
Frank Spitzer
Ann. Math. Statist. 43 (1), 303-307, (February, 1972) DOI: 10.1214/aoms/1177692723
No abstract available
James Hannan, J. S. Huang
Ann. Math. Statist. 43 (1), 308-319, (February, 1972) DOI: 10.1214/aoms/1177692724
E. O. Elliott
Ann. Math. Statist. 43 (1), 320-325, (February, 1972) DOI: 10.1214/aoms/1177692725
James V. Bondar
Ann. Math. Statist. 43 (1), 326-339, (February, 1972) DOI: 10.1214/aoms/1177692726
Short Communications
Serge L. Wind
Ann. Math. Statist. 43 (1), 340-343, (February, 1972) DOI: 10.1214/aoms/1177692727
D. J. de Waal
Ann. Math. Statist. 43 (1), 344-347, (February, 1972) DOI: 10.1214/aoms/1177692728
J. S. Huang
Ann. Math. Statist. 43 (1), 348-350, (February, 1972) DOI: 10.1214/aoms/1177692729
Thomas Hoglund
Ann. Math. Statist. 43 (1), 351-353, (February, 1972) DOI: 10.1214/aoms/1177692730
Isaac Meilijson
Ann. Math. Statist. 43 (1), 354-357, (February, 1972) DOI: 10.1214/aoms/1177692731
No abstract available
J. L. Mijnheer
Ann. Math. Statist. 43 (1), 358-362, (February, 1972) DOI: 10.1214/aoms/1177692732
Stephen James Wolfe
Ann. Math. Statist. 43 (1), 363-364, (February, 1972) DOI: 10.1214/aoms/1177692733
George O'Brien
Ann. Math. Statist. 43 (1), 365-368, (February, 1972) DOI: 10.1214/aoms/1177692734
K. P. S. Bhaskara Rao, M. Bhaskara Rao
Ann. Math. Statist. 43 (1), 369-370, (February, 1972) DOI: 10.1214/aoms/1177692735
K. R. Aggarwal
Ann. Math. Statist. 43 (1), 371, (February, 1972) DOI: 10.1214/aoms/1177692736
No abstract available
Back Matter
Ann. Math. Statist. 43 (1), (February, 1972)
No abstract available
Back to Top